# SDR QXEA0201424

- Difficulty date: April 13, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- Aircraft time: 26,007 hours, 36,304 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT HAND ENGINE FINGERNAIL HAS 1 INCH CRACK ON THE INSIDE EXHAUST OPENING.  REPAIRED IAW DHC-8 SRM 51-10-00.
